# SDR YV3R2020060300278

- Difficulty date: May 11, 2020
- Submitted: June 3, 2020
- Operation: General aviation
- Aircraft: DQ-HT
- Make and model: Robsin R44
- Aircraft serial: 2565
- Aircraft time: 419 hours
- Engine: Lyc O540F1B5
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Gauge
- Part number: A6004
- Part serial: 201060
- Condition: Defective
- Location: Map
- Part time: 419 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED MANIFOLD PRESSURE GAGE P/N: A600-4 INDICATION WAS OUT OF LIMITS.
